# SDR 2003FA0000692

- Difficulty date: June 20, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Make and model: Cessna 208
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 26134401
- Condition: Corroded
- Location: Conrol Collumn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD ASSY PN 2613440-1 LOCATED CENTER FLOOR FORWARD BY PEDESTAL FORWARD BEARING NOTED, CORRODED AND WORN TO HAVE EXCESSIVE PLAY.  BEARING HAS GREASE FITTING BUT HARD TO GAIN ACCESS TO, ALSO NOTED, EXCESSIVE WATER ACCUMULATING IN THIS AREAS AND NO DRAIN HOLES NOTED.  SUGGEST DRILLING HOLES AND INCREASE LUBE AND INSPECTION OF BEARING AS THIS CONTROL ROD IS THE MAIN CONNECTION BETWEEN CONTROL YOKE AND ELEVATOR CABLE BELLCRANK.
